# SDR ASM2003F00004

- Difficulty date: October 28, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6010N000104
- Part serial: 21392381
- Condition: Failed
- Location: L/E Slat
- Part time: 37,018 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXI, WHEN SLATS WERE EXTENDED AUTO SLAT FAIL LIGHT TURNED ON.  SYSTEM WAS CHECKED WITH OTHER COMPUTERS, CONFIRMING THE FAIL IN BOTH AUTO SLAT ACTUATORS.  ACTUATORS WERE REPLACED IAW MM 27-80-08 TESTS CORRECT.  FURTHER, THEN THE AIRCRAFT WAS DISPATCHED ART INOP LIGHT TUNED ON FAIL REPORT WAS DEFERRED IAW MEL 73-8.
